# SDR QMLA2009120509045

- Difficulty date: December 5, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 6,273 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Sleeve
- Part number: 11731704
- Part serial: 050017
- Condition: Worn
- Location: T/R Shaft
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT FELT BINDING IN TAIL ROTOR CONTROLS IN HOVER, MX IS TROUBLESHOOTING PROBLEM.  REPLACED CSAS COMPUTER AND CSAS ACTUATOR PROBLEM WAS GONE FOR ABOUT 12 FLIGHT HOURS.  PROBLEM RETURNED. THIS TIME WE FOUND THE SLIDING SLEEVE TO BE BINDING ON THE TAIL ROTOR SHAFT WHEN RADIAL FORCE WAS APPLIED TO THE SLIDING SLEEVE.
